Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any side effects of taking Cypionate?

I took cypionate twice (1cc each 100mg) but have been reading about all the Ill side effects. From unfertile sperm, testicle shrinkage, and bad cholesterol. I threw the remainder of cypionate away, and discontinued use. Can I expect any of the Ill side effects from just the two injections? Male/35 cypionate was for personal use.
Fri, 3 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Every medicine has it's side effects and benefits as well. I want to know why are you taking this medicine and what was the purpose of taking this medicine, if it is advised by the doctor or not.

Don't take it on self-prescription as it has many side effects ranging from headache, gynecomastia, testicular pain and erectile problems.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. SAMEEN BIN NAEEM, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Steroid


Are there any side effects of taking Cypionate?

Hello, Every medicine has it s side effects and benefits as well. I want to know why are you taking this medicine and what was the purpose of taking this medicine, if it is advised by the doctor or not. Don t take it on self-prescription as it has many side effects ranging from headache, gynecomastia, testicular pain and erectile problems. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. SAMEEN BIN NAEEM, General & Family Physician